miun.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A local maximum principle for locally integrable structures
Mid Sweden University, Faculty of Science, Technology and Media, Department of Science Education and Mathematics.ORCID iD: 0000-0001-7488-8004
2017 (English)In: Communications in Contemporary Mathematics, ISSN 0219-1997, Vol. 19, no 1, 1550091Article in journal (Refereed) Published
Abstract [en]

Let Omega subset of R-N be an open subset, for a positive integer N, and let L subset of C circle times T Omega be a C-infinity -smooth locally integrable subbundle. We give a proof of the following result: If (Omega, L) is nowhere strictly hypoanalytically pseudoconvex (as defined in the paper) then for any sufficiently small domain omega (sic) Omega, and any f C-0(omega) which is continuous up to the boundary such that f is a solution with respect to L on., it holds true that max(z is an element of partial derivative omega) |f(z)| = max(z is an element of(omega) over bar) |f(z)|. We also point out a relation to Levi curvature.

Place, publisher, year, edition, pages
2017. Vol. 19, no 1, 1550091
Keyword [en]
Hypoanalytic structure, locally integrable structures, local maximum principle
National Category
Mathematics
Identifiers
URN: urn:nbn:se:miun:diva-29803DOI: 10.1142/S0219199715500911ISI: 000389231700003OAI: oai:DiVA.org:miun-29803DiVA: diva2:1061335
Available from: 2017-01-02 Created: 2017-01-02 Last updated: 2017-01-02Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Daghighi, Abtin
By organisation
Department of Science Education and Mathematics
In the same journal
Communications in Contemporary Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 7 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf